Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

side effects of Unwanted 72 tablets

my period ended on sept 5 , i had unprotected sex on sept 9 , i took uneated 72 within 1/2 hr and now on sept 16 i got my periods what does this mean ?
Asked On : Thu, 16 Sep 2010
Answers:  2 Views:  572
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
YOU HAVE BEEN SAVED OF PREGNANCY BUT DONOT USE IT REGULARLY AS YOUR MENS CYLCE MAY BE DISTURBED IF REULAR SEX IS NECESSARY THEN USE ORAL PILLS REGULARLY.
Answered: Sat, 21 Apr 2012
I find this answer helpful
General & Family Physician Dr. Anand Babu M's  Response
Hi welcome to Healthcaremagic

hi color.., the above history and time of coitus shows that, you cannot be pregnant..
you can use condoms for safe sex and also to prevent STDs....
Hope I have answered your question..

Takecare...


Answered: Mon, 29 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions